# SDR DHL2004806585

- Difficulty date: January 27, 2004
- Submitted: February 13, 2004
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 84,257 hours, 26,080 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flaps
- Part time: 84,257 hours, 26,080 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD FLAP WITH INTERIM REPAIR ON UPPER FWD PLATING, STA XF 213.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW ED EDU80-2, DWG U80-R02.  REMOVED RIGHT OUTBOARD FLAP PLATING SEGMENT WITH INTERIM REPAIR ON IT IAW SRM 51-1-21 PG 1.  FABRICATED SPLICE (2024-T3 0.063) AND NEW SKIN SEGMENT (2024-T3 0.040) IAW ED EDU80-02, DWG U80-R02. PERFORMED CONTERSINK IN NEW SKIN SEGMENT IAW SRM 51-1-22 PG 1.  CLEANED, TREATED AND PRIMED AREA AND INNER SIDE OF SKIN SEGMENT AND SPLICE IAW SRM 51-1-8B.  INSTALLED SPLICE, NEW SKIN SEGMENT AND NEW FASTENERS IAW DWG U80-R02, ED EDU80-2, SRM 51-1-21 PG 1.
